# SDR 2020F00052

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: General aviation
- Aircraft: N227MC
- Make and model: Cessna 560XL
- Aircraft serial: 5606138
- Aircraft time: 1,533 hours, 1,178 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: RE100XL
- Part serial: P942
- Condition: Odor
- Part time: 910 hours, 1,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

N227MC WAS EN-ROUTE FROM RYY-BNA EMPTY FOR A CHARTER TRIP, AND THE CREW NOTED SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED, AND THEY DIVERTED TO DALTON, GA.  AIRCRAFT LANDED WITH OUT INCIDENT. UPON INVESTIGATION BY CESSNA, IT WAS DISCOVERED THE ROOT CAUSE OF THE ISSUE WAS FROM THE APU BLEED AIR SYSTEM. VERIFIED BY RUNNING THE APU BLEED. SMELL IMMEDIATELY NOTED. SHUT DOWN APU AND RAN ENGINES WITH BLEED AIR ON. NO SMELL NOTED.  CAUSE OF APU FAILURE NOT KNOWN AT THIS TIME. TROUBLESHOOTING WILL BEGIN TOMORROW 11/15.
